Alert archive / Ohio / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 76, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 31, 2018, 5:13 PM EDT for Lewis County, Kentucky; Adams County, Scioto County, Ohio. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 5:13 PM EDT (21:13 UTC)
- Expired
- May 31, 2018, 6:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lewis County, KY, Adams County, OH, Scioto County, OH
The radar
The Charleston,WV radar (KRLX), 112 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 5:17 PM EDT | TSTM WND DMG | Friendship, OH | TREE DOWN AT THE INTERSECTION OF SR 125 AND US 52. |
| May 31, 5:19 PM EDT | TSTM WND DMG | Mcdermott, OH | TREE DOWN ON THE 4600 BLOCK OF MCDERMOTT POND CREEK ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:30 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
484
WUUS51 KILN 312113
SVRILN
KYC135-OHC001-145-312200-
/O.NEW.KILN.SV.W.0076.180531T2113Z-180531T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
513 PM EDT THU MAY 31 2018
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Eastern Lewis County in northeastern Kentucky...
Southeastern Adams County in southwestern Ohio...
Scioto County in southwestern Ohio...
* Until 600 PM EDT.
* At 513 PM EDT, severe thunderstorms were located along a line
extending from 8 miles west of Lucasville to near Camp Dix, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Portsmouth, Wheelersburg, New Boston, Vanceburg, South Webster,
Head of Grassy, Rosemount, Clarktown, Camp Dix, Lucasville,
Franklin Furnace, Sciotodale, Blue Creek, Rarden, Otway, Saint
Paul, Minford, Friendship, Mcdermott and Bear Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3833 8330 3892 8339 3896 8294 3895 8275
3886 8276 3885 8265 3876 8266 3875 8270
3868 8271 3867 8277 3860 8274 3859 8275
3857 8281 3859 8285 3876 8289 3873 8303
3868 8303 3859 8307 3843 8324 3835 8324
TIME...MOT...LOC 2113Z 244DEG 26KT 3888 8315 3850 8317
HAIL...<.75IN
WIND...60MPH
$$
JDR4 follow-up statements
466
WWUS51 KILN 312124
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
524 PM EDT THU MAY 31 2018
OHC001-312134-
/O.CAN.KILN.SV.W.0076.000000T0000Z-180531T2200Z/
Adams OH-
524 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northeastern Kentucky...and southwestern Ohio.
LAT...LON 3893 8327 3896 8294 3895 8275 3886 8276
3885 8265 3876 8266 3875 8270 3868 8271
3867 8277 3860 8274 3859 8275 3857 8281
3859 8285 3876 8289 3873 8303 3868 8303
3859 8307 3844 8323 3842 8325
TIME...MOT...LOC 2124Z 244DEG 26KT 3891 8307 3853 8310
$$
KYC135-OHC145-312200-
/O.CON.KILN.SV.W.0076.000000T0000Z-180531T2200Z/
Lewis KY-Scioto OH-
524 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR NORTHEASTERN LEWIS AND SCIOTO COUNTIES...
At 524 PM EDT, severe thunderstorms were located along a line
extending from near Lucasville to 7 miles west of Load, moving
northeast at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Lucasville, Franklin Furnace, Sciotodale, Rarden, Otway,
Saint Paul, Minford, Friendship, Mcdermott, Bear Creek, Rexton,
Lombardsville, Firebrick and West Portsmouth.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3893 8327 3896 8294 3895 8275 3886 8276
3885 8265 3876 8266 3875 8270 3868 8271
3867 8277 3860 8274 3859 8275 3857 8281
3859 8285 3876 8289 3873 8303 3868 8303
3859 8307 3844 8323 3842 8325
TIME...MOT...LOC 2124Z 244DEG 26KT 3891 8307 3853 8310
HAIL...<.75IN
WIND...60MPH
$$
JDR343
WWUS51 KILN 312131
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
531 PM EDT THU MAY 31 2018
KYC135-312140-
/O.CAN.KILN.SV.W.0076.000000T0000Z-180531T2200Z/
Lewis KY-
531 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEWIS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southwestern Ohio.
LAT...LON 3896 8294 3895 8275 3886 8276 3885 8265
3876 8266 3875 8270 3868 8271 3867 8277
3860 8274 3859 8275 3857 8281 3859 8285
3876 8289 3873 8303 3894 8319
TIME...MOT...LOC 2130Z 244DEG 26KT 3893 8303 3855 8306
$$
OHC145-312200-
/O.CON.KILN.SV.W.0076.000000T0000Z-180531T2200Z/
Scioto OH-
531 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SCIOTO COUNTY...
At 530 PM EDT, severe thunderstorms were located along a line
extending from near Lucasville to near Load, moving northeast at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management and the public reported trees down in
western Scioto County.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Lucasville, Sciotodale, Franklin Furnace, Minford, West
Portsmouth, Haverhill, State Route 335 at State Route 776, Mcdermott,
Powellsville, Portsmouth Regional Airport, Bear Creek, Lyra and
Stockdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3896 8294 3895 8275 3886 8276 3885 8265
3876 8266 3875 8270 3868 8271 3867 8277
3860 8274 3859 8275 3857 8281 3859 8285
3876 8289 3873 8303 3894 8319
TIME...MOT...LOC 2130Z 244DEG 26KT 3893 8303 3855 8306
HAIL...<.75IN
WIND...60MPH
$$
JDR689
WWUS51 KILN 312141
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
541 PM EDT THU MAY 31 2018
OHC145-312200-
/O.CON.KILN.SV.W.0076.000000T0000Z-180531T2200Z/
Scioto OH-
541 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN SCIOTO COUNTY...
At 540 PM EDT, severe thunderstorms were located along a line
extending from near Lucasville to near Load, moving northeast at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Emergency management reported trees down in McDermott and
in Nile Township as the storm went through western and
central Scioto County.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Portsmouth, Wheelersburg, New Boston, South Webster, Rosemount,
Clarktown, Sciotodale, Franklin Furnace, Lucasville, Minford,
Haverhill, State Route 335 at State Route 776, Powellsville,
Portsmouth Regional Airport and Lyra.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3895 8297 3895 8275 3886 8276 3885 8265
3876 8266 3875 8270 3868 8271 3867 8277
3860 8274 3859 8275 3857 8281 3859 8285
3876 8289 3874 8298
TIME...MOT...LOC 2140Z 244DEG 26KT 3896 8296 3858 8299
HAIL...<.75IN
WIND...60MPH
$$
JDR666
WWUS51 KILN 312150
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
550 PM EDT THU MAY 31 2018
OHC145-312200-
/O.EXP.KILN.SV.W.0076.000000T0000Z-180531T2200Z/
Scioto OH-
550 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SCIOTO COUNTY WILL
EXPIRE AT 600 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
southwestern Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3895 8297 3895 8275 3886 8276 3885 8265
3876 8266 3875 8270 3868 8271 3867 8277
3860 8274 3859 8275 3857 8281 3859 8285
3876 8289 3874 8298
TIME...MOT...LOC 2150Z 244DEG 26KT 3899 8288 3861 8291
$$
JDRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:01 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, May 31, 4:01 PM EDT, 1 hour 12 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 401 PM EDT Thu May 31 2018 .SYNOPSIS... A series of upper level disturbances will move through the Ohio Valley through Friday, resulting in a continued chance of thunderstorms. Weak high pressure will provide for dry conditions on Saturday before another disturbance brings more storms on Sunday and Monday. High pressure will then build in for the remainder of next week. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... A convective bowing segment pushing into the region from the southwest, along with a line of storms developing over Indiana moving east into Ohio will keep the CWA under a threat of storms this evening. Strong initial burst of wind with the bowing segment will then see showers with scattered thunder behind it for a few hours. This feature is being driven by the cold pool and entering into a receptive airmass - at least for the next few hours. By evening, the feature will outrun the cold pool driving it and lose much of its punch as it crosses into eastern sections of the CWA and areas near to the I-70 corridor. Models are not resolving the situation well at all over the region today and this evening, so current conditions were pushed forward in time and blended towards earlier forecasts. Temperatures will be modified strongly by rain-cooled air this late day. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/... While there will be numerous upper level vorticity maxima over the region, the axis of the trough will nose into western CWA by daybreak Friday, be along the I-71 corridor by 18Z, then be east and out of the area by evening. Surface front will lag behind this and a few lingering showers or thunderstorms may persist over the CWA Friday evening and show a decrease in coverage and intensity overnight, exiting to the southeast by daybreak. Surface front will be over the Ohio River towards midnight with rapidly improving conditions overnight. Tonight's low temperatures will drop to 67-69 degrees across the board, and tomorrow's highs will be muted to be within a few degrees of 80. Cooler air will result behind the surface frontal passage by Saturday morning, ranging from the upper 50s to around 60 in the I-70 corridor, to the middle 60s over Kentucky and immediate Ohio River Valley. && .LONG TERM /SATURDAY THROUGH THURSDAY/... High pressure at the surface and aloft will move into the region on Saturday. Some models try to develop a few instability showers near our eastern border, but have decided to keep a dry forecast for now. Highs will range from the upper 70s to the lower 80s. It now appears that s/wv energy will dig southeast in the northwest flow aloft, and affect the region late Saturday night into Sunday. This will be associated with a cold front, which will bring a chance of showers and thunderstorms. After lows in the upper 50s to the mid 60s, highs again will generally be in the upper 70s to the lower 80s. The GFS is more of an outlier as we head into the first part of next week, digging an upper level low faster and farther south into the Great Lakes and Ohio Valley. Have leaned more toward the ECMWF/CMC which keep the low farther north and a little slower in its digging. In any case, a weak front should drop south through the region on Tuesday, with a low chance of showers and thunderstorms. High temperatures will cool some into the 75 to 80 degree range Monday into Tuesday. For the remainder of the extended, Wednesday and Thursday, under a northwest flow aloft and generalized surface high pressure, dry weather is expected. Highs 75 to 80 on Wednesday will warm slightly by Thursday into the lower 80s. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... VFR conditions will prevail as some lower MVFR stratus breaks apart from earlier this morning. Upstream storms will nose into southern CWA and continue this evening. Cores of storms will produce LIFR vsbys but the bulk of activity today will be scattered over the TAF sites, with a better chance of occurrence in CVG/LUK. Model guidance is not depicting today and subsequently the overnight hours well at all, so the forecast is low confidence in when and where these storms will occur. Expect VFR conditions outside of thunderstorm activity in the next 24-30 hours with a generally ssw flow 10-12kt. Amendments will be forthcoming when and where storms have a higher probability of occurrence later today. Used VCSH/TS as the catch-all for todays forecast until then. OUTLOOK...Thunderstorms are possible into Friday afternoon. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Franks NEAR TERM...Franks SHORT TERM...Franks LONG TERM...Hickman AVIATION...Franks
Hazardous weather outlook, May 31, 11:07 AM EDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 1107 AM EDT Thu May 31 2018 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-011200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 1107 AM EDT Thu May 31 2018 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Scattered thunderstorms will be possible this afternoon into tonight. A few of the storms may be strong to severe, especially this evening and into the overnight hours for areas near and south of the Ohio River. The primary severe weather threat will be damaging winds. However, isolated large hail can not be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Local storm report, May 31, 4:58 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
458 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG FRUIT HILL 39.07N 84.37W
05/31/2018 HAMILTON OH PUBLIC
SHINGLES REPORTED OFF ROOF OF HOUSE ALONG WITH TREE LIMBS
DOWN. TIME ESTIMATED FROM RADAR.
&&
HICKMANSpecial weather statement, May 31, 4:58 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
458 PM EDT THU MAY 31 2018
OHZ053-061>063-071-072-080-312130-
Highland OH-Montgomery OH-Warren OH-Fayette OH-Clinton OH-Clark OH-
Greene OH-
458 PM EDT THU MAY 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WARREN...
SOUTHWESTERN FAYETTE...CLINTON...SOUTH CENTRAL CLARK...GREENE...NORTH
CENTRAL HIGHLAND AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 530 PM
EDT...
At 457 PM EDT, radar indicated strong thunderstorms along a line
extending from near Bellbrook to 6 miles west of Wilmington to near
New Vienna, moving northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
The wind gusts may occur well ahead of any rain.
Locations impacted include...
Kettering, Beavercreek, Xenia, Washington Court House, Wilmington,
Bellbrook, Yellow Springs, Cedarville, Waynesville, Sabina,
Jamestown, New Vienna, Jeffersonville, Wilberforce, New Jasper,
Staunton, Good Hope, Harveysburg, Spring Valley and Martinsville.
This includes I-71 in Ohio between mile markers 42 and 69.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3944 8332 3928 8378 3944 8399 3962 8419
3989 8379 3975 8365 3972 8365 3971 8361
3946 8331
TIME...MOT...LOC 2057Z 231DEG 24KT 3960 8408 3948 8394 3932 8375
ARSpecial weather statement, May 31, 5:01 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
501 PM EDT THU MAY 31 2018
OHZ035-312130-
Auglaize OH-
501 PM EDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT AUGLAIZE COUNTY UNTIL 530 PM
EDT...
At 501 PM EDT, radar indicated a strong thunderstorm near St. Marys,
moving east at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Wapakoneta, St. Marys, Fort Shawnee, Cridersville, New Knoxville,
Waynesfield, Moulton, Buckland, Uniopolis, Fryburg, Kossuth, St.
Johns, State Route 116 at State Route 197 and Bulkhead.
This includes I-75 in Ohio between mile markers 107 and 118.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4066 8422 4066 8411 4064 8411 4064 8399
4054 8397 4053 8399 4049 8399 4049 8446
4068 8445 4069 8422
TIME...MOT...LOC 2101Z 261DEG 21KT 4059 8441
ARLocal storm report, May 31, 5:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 2 W NEW MADISON 39.97N 84.75W
05/31/2018 DARKE OH 911 CALL CENTER
TREES DOWNED.
&&
MBPLocal storm report, May 31, 5:13 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
513 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM TSTM WND DMG BROOKSVILLE 38.68N 84.07W
05/31/2018 BRACKEN KY 911 CALL CENTER
TREES DOWNED.
&&
MBPSpecial weather statement, May 31, 5:13 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Wilmington OH 513 PM EDT THU MAY 31 2018 OHZ034-035-042>044-051-052-312145- Champaign OH-Auglaize OH-Darke OH-Logan OH-Shelby OH-Mercer OH- Miami OH- 513 PM EDT THU MAY 31 2018 ...A STRONG THUNDERSTORM WILL AFFECT SHELBY...NORTHWESTERN CHAMPAIGN...WEST CENTRAL LOGAN...NORTHEASTERN DARKE...SOUTHERN AUGLAIZE...SOUTHEASTERN MERCER AND NORTHERN MIAMI COUNTIES UNTIL 545 PM EDT... At 512 PM EDT, radar indicated a strong thunderstorm near Versailles, moving east at 25 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Pea size hail... Very heavy rain... Locations impacted include... Sidney, Piqua, New Bremen, Minster, Versailles, St. Henry, Newport, Anna, Fort Loramie, Jackson Center, Ansonia, Botkins, Hardin, Webster, Quincy, Russia, Port Jefferson, Osgood, Chickasaw and Burkettsville. This includes I-75 in Ohio between mile markers 84 and 105. Water will pond on roads and may quickly fill roadside ditches and small streams. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4017 8465 4047 8465 4049 8397 4018 8398 TIME...MOT...LOC 2112Z 261DEG 21KT 4027 8448 AR
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 1:48 PM EDT | Special Weather Statement | ILN | Lewis | 27 min |
| May 31, 2:42 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Grant | 33 min |
| May 31, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen | 45 min |
| May 31, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Kenton | 47 min |
| May 31, 3:27 PM EDT | Severe Thunderstorm Warning | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 48 min |
| May 31, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Campbell | 48 min |
| May 31, 4:07 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Pendleton, Robertson | 23 min |
| May 31, 4:24 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Lewis, Mason, Robertson | 36 min |
| May 31, 4:51 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 24 min |
| May 30, 8:09 PM EDT | Special Weather Statement | ILN | Hamilton, Montgomery, Warren | 51 min |
| May 30, 8:55 PM EDT | Special Weather Statement | ILN | Miami | 50 min |
| May 30, 8:56 PM EDT | Special Weather Statement | ILN | Hardin | 34 min |
| May 30, 9:02 PM EDT | Special Weather Statement | ILN | Clark, Clermont, Greene, Warren | 43 min |
| May 30, 10:00 PM EDT | Special Weather Statement | ILN | Madison, Union | 45 min |
| May 30, 10:34 PM EDT | Special Weather Statement | ILN | Union | 41 min |
| May 31, 2:09 PM EDT | Special Weather Statement | ILN | Adams | 36 min |
| May 31, 3:49 PM EDT | Special Weather Statement | ILN | Hocking | 26 min |
| May 31, 4:14 PM EDT | Special Weather Statement | ILN | Warren | 46 min |
| May 31, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont, Clinton, Highland, Warren | 39 min |
| May 31, 4:28 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Preble | 32 min |
| May 31, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Mercer | 46 min |
| May 31, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Clinton, Fayette, Highland, Pike, Ross and 1 more | 44 min |
| May 31, 4:57 PM EDT | Areal Flood Advisory | ILN | Licking | 80 min |
| May 31, 4:57 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery | 33 min |
| May 31, 4:58 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene | 32 min |
| May 31, 5:01 PM EDT | Special Weather Statement | ILN | Auglaize | 29 min |
| May 31, 5:13 PM EDT | Special Weather Statement | ILN | Shelby | 32 min |
| May 31, 5:21 PM EDT | Special Weather Statement | ILN | Pike, Ross | 24 min |
| May 31, 5:26 PM EDT | Special Weather Statement | ILN | Champaign, Clark | 34 min |
| May 31, 5:54 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking | 51 min |
| May 31, 5:57 PM EDT | Special Weather Statement | ILN | Logan | 33 min |
| May 31, 6:40 PM EDT | Special Weather Statement | ILN | Hocking | 20 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2018Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.